# SDR DALA2015022701799

- Difficulty date: February 26, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 655-674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB, STA 655 TO 674, BETWEEN X=-54 TO X=-60, TASK 53-211-02.  R & R CUSP WEB IAW SRM 53-10-02, FIG 5.
